It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 42 for grow hair back after accutane. (0.010 seconds)


... How long do you mean??? A year?? I've heard 6-8 months. A year is normal too i think. (16 replies)
... its supposed to grow back after treatment but it could take ages best speak to a derm about it (16 replies)
... Ok, the first bad thing for me while on accutane was it made my face EXTREMELY worse the entire 6 months I took it. I dropped out of college and never wanted to leave the house. ... (11 replies)

... You can search for some earlier posts and you can see that I like many others had the same questions as you, "Will the hair grow back? ... (3 replies)
... When I frequented this board a year ago people always asked about the success of Accutane. It was noted people rarely came back after finishing their treatment. ... (4 replies)
... t worry. My derm knows, but I truly don't think he knows A LOT about accutane! He told my mom that Its common and I should use rogaine. He said it will make the hair grow back twice as fast. She didn't ask about the dry skin or lips. ... (10 replies)
... i don't know if accutane can make your hair grow faster, but it certainly seems like mine is! ... (21 replies)
... Thanks.... I'll sure try!!! (10 replies)
... you may find that your problem is not uncommon. That said, you should find that hair starts to grow back to its normal thickness after about 6 months of finishing retinoids. ... (10 replies)
Accutane
Jul 17, 2003
... i heard that accutane could cause hairloss....does the hair grow back after you stop using accutane? ... (0 replies)
Accutane
Jul 17, 2003
... i heard that accutane could cause hairloss....does the hair grow back after you stop using accutane? ... (3 replies)
... up to a year. the same thing happened to me 10 years ago. The important thing to remember is that it WILL grow back. ... (16 replies)
Accutane
Jul 17, 2003
... Some people dont grow hair back and continue to lose it. Even starting as little as 6 months after their accutane treatment and sometimes as most as 5 years afterwards people start losing a lot of their hair. I guess it depends on the person. ... (3 replies)
... most grow back. mine did not. ... (16 replies)
... My acne was mostly mild but very very persistent and seemed to be getting up towards the moderate range too often for my tastes. I only took Accutane after doing months and months and months of research... not just on Accutane either, but on all sorts of stuff. ... (36 replies)
? for spanishfly..
Nov 14, 2001
... you mentioned that when you were on Accutane that your hair thinned out but when you stopped it grew back. I was wondering when you experienced the thinning...during or after the treatment and when did it grow back. ... (3 replies)
... e him telling me you could shed alittle on the sides or back but it won't touch the crown area, nothing would be enough to be noticeable, and it would definately grow back, well i didn't do as he said i did read, and how can i believe one derm. over ALL OF THE STORIES AND WEBSITES ON THE INTERNET? ... (10 replies)
... imes, I would consider it borderline severe. But reguardless, the oil is always the same, it is outrageous. The really hard thing that finally is putting me on accutane is I just recently moved to Florida. It is almost impossible to go out and meet all new people with zits. ... (15 replies)
... Regarding hair loss, you won't turn into 15th century monk, don't worry. ... (15 replies)
... I noticed you said that this is your second course of accutane. What kind of acne did you have before your first course and when it came back was it as bad as it was before? ... (16 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!